Arc-disjoint strong spanning subdigraphs in compositions and products of digraphs. / Sun, Yuefang ; Gutin, Gregory; Ai, Jiangdong.

In: Discrete Mathematics, Vol. 342, No. 8, 08.2019, p. 2297-2305.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Arc-disjoint strong spanning subdigraphs in compositions and products of digraphs. / Sun, Yuefang ; Gutin, Gregory; Ai, Jiangdong.

In: Discrete Mathematics, Vol. 342, No. 8, 08.2019, p. 2297-2305.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Sun, Yuefang ; Gutin, Gregory ; Ai, Jiangdong. / Arc-disjoint strong spanning subdigraphs in compositions and products of digraphs. In: Discrete Mathematics. 2019 ; Vol. 342, No. 8. pp. 2297-2305.

BibTeX

@article{c14f0affc0cb42e18e7e472b88f2cb46,
title = "Arc-disjoint strong spanning subdigraphs in compositions and products of digraphs",
author = "Yuefang Sun and Gregory Gutin and Jiangdong Ai",
year = "2019",
month = aug,
doi = "10.1016/j.disc.2019.05.003",
language = "English",
volume = "342",
pages = "2297--2305",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "8",

}

RIS

TY - JOUR

T1 - Arc-disjoint strong spanning subdigraphs in compositions and products of digraphs

AU - Sun, Yuefang

AU - Gutin, Gregory

AU - Ai, Jiangdong

PY - 2019/8

Y1 - 2019/8

U2 - 10.1016/j.disc.2019.05.003

DO - 10.1016/j.disc.2019.05.003

M3 - Article

VL - 342

SP - 2297

EP - 2305

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 8

ER -